Jump to content


Photo

Xyrem Increasing Your Appitite?


  • Please log in to reply
3 replies to this topic

#1 Breakdance GT

Breakdance GT

    Member

  • Members
  • 12 posts

Posted 08 August 2013 - 01:12 PM

when i take zyrem at night . it makes me so hungryyyy.  once i get hungry i go and eat ughhh not good cause then it messes up the dose effectiveness.  im curious does anyone else have this problem?  i have to go in for a nother blood draw soon, im scared that it might be overloading my salt intake when i eat on it and messing up my body?



#2 Hank

Hank

    Member

  • Members
  • 1,707 posts
  • Gender:Male

Posted 08 August 2013 - 02:58 PM

Why are you getting up and eating on Xyrem- both are bad ideas. Are you eating enough earlier in the day. Xyrem decreased my appetite, so being hungry on it was not a problem for me. How long before dose 1 is your last meal (not including the post dose snack).
Are you typically a late night snacker? Are you currently overweight? Not sure if this is something you are used to doing from pre-Xyrem days.

#3 Breakdance GT

Breakdance GT

    Member

  • Members
  • 12 posts

Posted 08 August 2013 - 09:19 PM

The xyrem makes me hungry. I'm not over weight at all. I try to eat a couple hours before and yes I used to be a late night snacker. Also now that u mention it I do t eat nearly as much as I used to while not on it. But when I'm on it it makes me hungry lol

#4 needbetterlife

needbetterlife

    Member

  • Members
  • 15 posts

Posted 30 August 2013 - 11:02 PM

yeah it increases my appetite but just a little